# SDR DALA2019111206592

- Difficulty date: November 11, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 66,257 hours, 25,975 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(LOG 6752696) ON FINAL IN MSP- AT FLAPS 30 CALL FLAP INDICATION SHOWED ASYMMETRY RAISED FLAP LEVER TO 2-FLAPS AT L-5/R-3 FOLLOWED QRH PROCEDURE, DECLARED EMERG & LANDED W REDUCED ASYMMETRIC FLAPS. REPLACED #6 FLAP SKEW SENSOR PER B737 AMM 27-59-00-730-801. OPS CHECK GOOD OK FOR SVC. REF B737 AMM 27-59-00.
